# SDR SWI2025F01022

- Difficulty date: February 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WATER DRAIN MAST CHANNEL   (C-CHECK RO 07/18/2025)INSTALLED AFT DRAIN MAST CHANNEL REF  SRM 51-42-06-001-001-A01,DWG:MM670-43200 REV NC. PRESSURE CHECK AND OPS CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
